# SDR 20000718SH018

- Difficulty date: June 22, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N441MM
- Make and model: Robsin R22BETAII
- Aircraft serial: 3057
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10357424
- Condition: Failed
- Location: Dist Block
- Part time: 95 hours
- Component: Magneto
- Component part number: S4LSC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAGNETO FAILED. UPON DISASSEMBLY AND INSPECTION, FOUND THE BUSHING IN THE DISTRIBUTOR BLOCK WHERE THE DISTRIBUTOR GEARSHAFT RIDES, HAD COME LOOSE.  THE LOOSE BUSHING HAD BADLY DAMAGED THE DISTRIBUTOR BLOCK ASSY.  (X)
